IJPAM: Volume 76, No. 5 (2012)
FOR SOME MULTIDIMENSIONAL BBM EQUATIONS
Department of Mathematics and Information Science
Zhejiang University of Science and Technology
Hangzhou, 310023, P.R. CHINA
Abstract. The initial-boundary value problem of a class of multidimensional inhomogeneous GBBM equations is studied. The asymptotic property and the continuous dependence on initial value of the solutions for this problem are proved by establishing some estimates of global solutions by means of Gronwall inequality.
Received: December 3, 2011
AMS Subject Classification: 35B40, 35Q53
Key Words and Phrases: multidimensional GBBM equations, initial-boundary value problem, asymptotic property, the solution's continuous dependence on initial value
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395